# SDR AALA202307211634

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A320*
- Aircraft serial: 6100
- Aircraft time: 30,000 hours, 12,155 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 61375
- Part serial: 613707179
- Condition: Malfunctioned
- Location: Zone 300 - Stabs
- Part time: 30,000 hours, 12,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 30 MINUTES INTO FLIGHT, SMOOTH AIR AT 34000 RUDDER SUDDENLY MOVED RIGHT.9. FLIGHT CREW FELT THE YAW ON UNCOORDINATED FLIGHT, GRADUALLY THE RUDDER RETURNED TO NORMAL. THE FLIGHT CREW REPORTED THAT LATER ON DURING THE FLIGHT IT RE-OCCURRED FOR A SECOND TIME. MAINTENANCE REPLACED RUDDER TRIM ACTUATOR 10CC PER AMM 27-22-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 27-22-00.
